# SDR AALA202207059731

- Difficulty date: July 3, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N131NN
- Make and model: Airbus A300*
- Aircraft serial: 6472
- Aircraft time: 24,795 hours, 7,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT ROW 30 ABC EMERGENCY EXIT LIGHT IS INOPERATIVE. FOUND LOOSE CONNECTOR AT ROW 30 SEAT ABC ON SEAT MOUNTED EMERGENCY EXIT LIGHT. RE-CONNECTED CONNECTOR PER AMM 33-51-18.  A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
